# SDR DALA2016122009962

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,112 hours, 28,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT HAS A CRACK ON STIFFENER STA Y=1200 CANT LONG PROJECTION 2L. STIFFENER WAS REPAIRED PER SRM 53-00-00 REPAIR 1 FIG 201 IN REF ORNRC 00394.
